MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; DIGITAL STICK THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; DIGITAL STICK THERMOMETER
Model Number V912US
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that his thermometer had allegedly given (b)(6) readings on his child.The device allegedly gave readings that were 3.2°f lower than was later measured by a doctor.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Had requested that the product be returned to our company for testing.
 
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on his child.The device allegedly gave readings that were 3.2°f lower than was later measured by a doctor.There were no complications from this incident, and the patient is doing well now.

Brand Name
VICKS
Common Device Name
DIGITAL STICK THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
400 donald lynch boulevard
suite 300
marlborough MA 01752
MDR Report Key12638534
Report Number1314800-2021-00018
Device Sequence Number3292435
Product Code FLL
UDI-Device Identifier00328785000276
UDI-Public00328785000276
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV912US
Device Lot Number07121ONB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age6 YR